Print version ISSN 0716-0917
CHEN, Bo. A NEW DEFINITION OF S* CLOSEDNESS IN L-"TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp. 181-191. ISSN 0716-0917. doi: 10.4067/S0716-09172010000300002.
In this paper, a new notion of S* closedness in L-topological Spaces is introduced by means of semi-open L-"sets and their inequality where L is a complete DeMorgan algebra.This new definition doesn´ t rely on the structure of basic lattice L. It can be characterized by means of semi-open L-"sets and their inequality . When L is completely distributive DeMorgan algebra, its many characterizations are presented.
Keywords : semiopen L -" set; S* closedness; L-"topological space.